# SDR DALA2015021701282

- Difficulty date: February 14, 2015
- Submitted: February 17, 2015
- Operation: Air carrier
- Aircraft: N961DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53531
- Aircraft time: 45,173 hours, 23,384 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CEILING EMERGENCY LIGHTS INOPERATIVE AT SEATS 23, 24 AND 26 RT SIDE.  R & R BATTERY AND POWER SUPPLY IAW AMM.  OPS CHECKED NORMAL.
